# SDR EIA990217

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 760
- Part time: 93,105 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C/D CHECK, M/D BS 760 BODY FRAME IS CRACKED AT STRINGER CUTOUT AT STRINGER 14L.  REPAIRED FRAME PER RS-R-53-22-34099, 8110-3.  (M)
